# SDR CALA2013071700504

- Difficulty date: July 17, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 48,098 hours, 16,059 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1143
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 5310-04716 REV E, FRAME BETWEEN STRINGER 8 AND 9R AT BS 867 INBD RIVET HAS CRACK EMINATING FROM HOLE VISUALLY AND  INDICATED BY NDT.  REPAIRED FRAME AT STA 867R IAW EA 5310-04716, REV E.
